MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ROBI FORCEPS INSERT

KARL STORZ SE & CO. KG ROBI FORCEPS INSERT
Model Number 38610ON
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the information received, burnt jaws, insert started to spark.No surgical delay or prolongation of surgery.The procedure was completed without any patient injury or harm.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Investigation: product a - insufflation tubing set: as described in the investigation, no failure was found.The tubing set was inspected and confirmed to be fully functional and operating as intended.Product b - endoflator 50, the error codes provided by the customer are not recognized within the device's defined failure coding system.Based on the reported symptoms and findings, the most probable root cause is a temporary blockage in the tubing or instrument path, such as a closed stopcock or flow restriction.This assumption is supported by the fact that no defects were found in the tubing set itself.The reported issue is most likely due to a temporary use-related condition, such as a blockage in the gas path, rather than a device or component failure.No evidence of a manufacturing defect or labelling deficiency was found.No manufacturing defects were identified during the investigation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ROBI FORCEPS INSERT
Common Device Name
ROBI FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21314952
Report Number9610617-2025-00144
Device Sequence Number8884076
Product Code GEI
UDI-Device Identifier04048551328651
UDI-Public04048551328651
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38610ON
Device Catalogue Number38610ON
Device Lot NumberWM07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer06/07/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown